# SDR SWAA2022110760004

- Difficulty date: October 14, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH FLOOR TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES STA. 500G-500H REFERENCE [TTG8Q00FFPBL] / [01] SECTION OF TRANSITION ANGLE UP TO STATION 500G+9 WILL BE REPLACED AS NOTED ON CARD TTG8Q00FGJJX DUE TO OUT OF LIMITS DAMAGE AT OTHER LOCATIONS. REMOVED DAMAGE AT STATIONS 500G+11 AND 500G+19 PER SRM 51-10-02. REMOVED .001 INCH OF MATERIAL AT THOSE LOCATIONS. REMAINING MATERIAL THICKNESS IS .039 INCH AND IS WITHIN LIMITS PER SRM 53-00-53-1A-2. OKAY TO TREAT AND PRIME.;[02] INSPECTED AS REQUIRED. OK TO TREAT AND PRIME STA. 500G+11' AND STA. 500G+19. VERIFIED SECTION OF TRANSITION ANGLE UP TO STATION 500G+9 WILL BE REPLACED AS NOTED ON CARD TTG8Q00FGJJX DUE TO OUT OF LIMITS DAMAGE AT OTHER LOCATIONS.;[03] TREATED AND RESTORED PRIMER AT STATIONS 500G+11 AND 500G+19 PER SRM 51-20-01.;[04] TREATED AND RESTORED PRIMER AT STATIONS 500G+11 AND 500G+19 PER SRM 51-20-01. SEE ADDITIONAL SIGNOFFS. C/W INSPECTION;[05] TREATED AND RESTORED PRIMER AT STATIONS 500G+11 AND 500G+19 PER SRM 51-20-01. SEE ADDITIONAL SIGNOFFS. C/W INSPECTION
